# SDR A6WA201543334

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT RISER SUPPORT, DRAG, ANGLE IS CRACKED, REPAIRED.
